×

Found 45 Documents (Results 1–45)

On the dynamics of \(y_{n+1}=\frac{p+y_{n-2}}{qy_{n-1}+y_{n-2}}\). (English) Zbl 1065.39011

Aulbach, Bernd (ed.) et al., New progress in difference equations. Proceedings of the 6th international conference on difference equations, Augsburg, Germany July 30–August 3, 2001. Boca Raton, FL: CRC Press (ISBN 0-415-31675-8/hbk). 425-432 (2004).
MSC:  39A11 39A20
PDFBibTeX XMLCite

On the dynamics of \(x_{n+1}=\frac{\alpha+\beta x_n+\gamma x_{n-1}}{A+B x_n}\). (English) Zbl 1062.39008

Elaydi, S. (ed.) et al., New trends in difference equations. Proceedings of the 5th international conference on difference equations and applications, Temuco, Chile, January 2–7, 2000. London: Taylor & Francis (ISBN 0-415-28389-2/hbk). 141-158 (2002).
MSC:  39A11 39A20
PDFBibTeX XMLCite

Open problems and conjectures. (English) Zbl 0860.39018

Elaydi, Saber N. (ed.) et al., Proceedings of the first international conference on difference equations, Trinity University, San Antonio, TX, USA, May 25-28, 1994. London: Gordon and Breach. 337-349 (1995).
MSC:  39A11
PDFBibTeX XMLCite

Oscillations of a nonlinear second order difference equation. (English) Zbl 0860.39021

Elaydi, Saber N. (ed.) et al., Proceedings of the first international conference on difference equations, Trinity University, San Antonio, TX, USA, May 25-28, 1994. London: Gordon and Breach. 297-310 (1995).
MSC:  39A12 39A10
PDFBibTeX XMLCite

On the global asymptotic stability of \(x_{n+1}={a+bx_ n\over A+x_{n-1}}\). (English) Zbl 0860.39016

Elaydi, Saber N. (ed.) et al., Proceedings of the first international conference on difference equations, Trinity University, San Antonio, TX, USA, May 25-28, 1994. London: Gordon and Breach. 283-295 (1995).
MSC:  39A11
PDFBibTeX XMLCite

Bounds on the lengths of semicycles of difference equations. (English) Zbl 0860.39019

Elaydi, Saber N. (ed.) et al., Proceedings of the first international conference on difference equations, Trinity University, San Antonio, TX, USA, May 25-28, 1994. London: Gordon and Breach. 143-161 (1995).
MSC:  39A12 39A10
PDFBibTeX XMLCite

Global asymptotic stability of a second-order difference equation. (English) Zbl 0810.39003

Wiener, Joseph (ed.) et al., Partial differential equations. Proceedings of the international conference on theory and applications of differential equations held at the University of Texas-Pan American, Edinburg, TX (USA), May 15-18, 1991. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 273, 80-84 (1992).
MSC:  39A11 39A10
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Software